# SDR DALA1220923312

- Difficulty date: March 30, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 784
- Aircraft time: 8,496 hours, 1,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM 53-00-15 FIG 102, FR30  Y-953.  REPAIR SEAT TRACK AS PER SRM 53-00-15 FIG 204.
